# SDR A6WA201643682

- Difficulty date: March 6, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N402AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7281
- Aircraft time: 40,681 hours, 37,225 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Line
- Condition: Leaking
- Location: Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

REQUEST INSPECTION OF RT PACK FOR ODD SMELL & HAZE IN CABIN, OCCURRED AT 8,000 FT, IMC CONDITIONS.  INSPECTED RT PACK & FOUND OIL LEAKING ONTO RT DUCT, OIL COMING FROM ENG OIL SERVICING LINE UNION.  R & R OIL REPLENISHMENT SYS 2 OIL LINE, PN 601-63100-15, IAW AMM 20-22-01.  OPERATIONS & LEAK CHECKED GOOD.  R & R RT PACK COALESCE SOCK IAW SUP 14-192, OPERATIONS CHECKED GOOD.  NO ODOR, SMELL, OR HAZE NOTED.  RAN PACK FOR APPROX 45 MINUTES, NO DEFECTS FOUND.
